# SDR SIMA20130616003

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 25,505 hours, 17,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSP, FOUND THE RT OVERWING EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  DEFERRED IAW MEL 33-39 AUTH 060248D-C.  R & R THE RT OVERWING EXTERIOR EMERGENCY LIGHT BULB.  THE OPS CHECK WAS GOOD IAW AMM 33-51-15.  MEL RESTORED. THE ACFT WAS RETURNED TO SERVICE.
